# SDR YADA20190116001

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 75,577 hours, 64,146 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

PILOT REPORTED HE EXPERIENCED RAPID DECOMPRESSION AT 17,600 FEET. DEPLOYED O2 MASKS AND RETURNED TO ANCHORAGE AND LANDED WITHOUT ANY INCIDENTS OR PROBLEMS. MAINTENANCE PERFORMED TROUBLESHOOTING, REPLACED PRESSURIZATION CONTROLLER, PERFORMED PRESSURE CHECKS ON GROUND WITHOUT ANY FAILURES.
